# SDR TWAA9803301

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49182
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 3812761
- Condition: Malfunctioned
- Location: Apu Comp
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MCI - FLT 123 - THE APU QUIT IN-FLIGHT WITH THE LEFT ENGINE GENERATOR ALREADY DEFERRED INOPERATIVE PER MEL.  MADE UNSCHEUDLED LANDING AT MCI.  CORRECTED LT ENGINE GENERATOR BY REPLACING THE GENERATOR AND CSD.  DEFERRED THE APU INOPERATIVE PER MEL.  CHECK-C 9-19-97 MCI.  S/D.  THE GENERATOR WAS FOUND WITH A BROKEN LEAD ON THE MAIN ROTOR.  THE CSD GOVERNOR SUPPORT BUSHINGS AND SHAFT WERE FOUND WORN.  THE APU TESTED NORMAL, NO PROBLEM WAS FOUND.  (X)
